MAUDE Adverse Event Report: RIVERPOINT MEDICAL VELOSORB FAST; SURGICAL SUTURE

RIVERPOINT MEDICAL VELOSORB FAST; SURGICAL SUTURE
Model Number SV935
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to riverpoint for investigation.A dhr investigation was performed and no issues were noted with the lot during manufacturing.Product met all requirements prior to release.As part of riverpoint's investigation into the complaint, retains from the same lot were tested for finished goods testing and all samples passed.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical, or its employees, that riverpoint medical or its employees have caused or contributed to the event described in this report.
 
Event or Problem Description
According to the reporter, "during second degree tear repair from birthing, when trying to anchor apex, needle broke as fine needle which is not utilized for muscle repair.A new suture was opened to complete the case.There was no patient injury.".

Brand Name
VELOSORB FAST
Common Device Name
SURGICAL SUTURE
Manufacturer (Section D)
RIVERPOINT MEDICAL
825 ne 25th ave.
portland OR 97232
MDR Report Key10617560
Report Number3006981798-2020-00008
Device Sequence Number3232576
Product Code GAM
UDI-Device Identifier20884521151755
UDI-Public20884521151755
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K120556
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2023
Device Model NumberSV935
Device Lot Number20042719
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2020
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;